Skip to Main content Skip to Navigation

hal-00704710v1  Journal articles
I. KharroubiH. Pham. Optimal portfolio liquidation with execution cost and risk
SIAM Journal on Financial Mathematics, Society for Industrial and Applied Mathematics 2010, 1, pp.897-931
hal-00816013v1  Journal articles
Y. JiaoI. KharroubiH. Pham. Optimal investment under multiple defaults risk: a BSDE decomposition approach
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (2), pp.455-491
hal-00485312v1  Journal articles
I. KharroubiJ. MaH. PhamJ. Zhang. Backward SDEs with constrained jumps and quasi-variational inequalities
Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (2), pp.794-840
hal-00714224v1  Journal articles
Paul GassiatH. PhamI. Kharroubi. Time discretization and quantization methods for optimal multiple switching problem
Stochastic Processes and their Applications, Elsevier, 2012, 122 (5), pp.2019-2052
hal-01019472v1  Journal articles
I. KharroubiNicolas LangrenéH. Pham. A numerical algorithm for fully nonlinear HJB equations: An approach by control randomization
Monte Carlo Methods and Applications, De Gruyter, 2014, 20 (2), pp.145-165